# SDR DXTA2023090594470

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 15,415 hours, 10,432 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS ACCESS DOOR: RIGHT AFT NOSE DOOR MECHANICAL LATCH OPENED AT ABOUT 7000 FEET DURING CLIMB //SIGNOFF// REMOVED COVER FOR WIRING HARNESS AND FOUND BROKEN WIRE. REPAIRED BROKEN WIRE AND OPS CHECK DOOR LATCHES AND OPS CHECK GOOD. CHECKED AN VERIFIED OPERATION OF ALL NOSE DOOR LATCHES AND NO ISSUES FOUND. REINSTALLED LATCH HARNESS COVER. CHECKED AND VERIFIED ALL LATCHES LATCH AND STAY LATCHED AS THEY SHOULD ALL WORK WAS DONE IN REF TO CE-680 AMM 52-70-00
